# SDR SCNA95305

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Box
- Part number: 656021132
- Condition: Failed
- Location: E/E Bay
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE NOSE GEAR GREEN LIGHT FLICKERED AND THE WARNING HORN SOUNDED SIMULTANEOUSLY.  THE LANDING GEAR ACCESSORY BOX WAS REPLACED, THE NOSE GEAR SWUNG FIVE TIMES AND NO DEFECTS WERE NOTED PER MM 32-21-00.
